# SDR ASOA01137

- Difficulty date: August 11, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N500AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120272
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3071BPE
- Condition: Burned Out
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4817 - DURING GROUND INSPECTION IN DFW, ONE LIGHT BURNED OUT ON EMERGENCY EVACUATION LIGHTS.  MAINTNANCE REMOVED AND REPLACED THE BURNED OUT BULB IN FRONT OF GALLEY AREA.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
